# SDR ASOA20180227027

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 35,939 hours, 28,586 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN C-CHECK WHEN INSPECTION FOUND RIB 21 CRACKED ON THE LEFT WING. MAINTENANCE CUTOUT THE DAMAGED AREA OF RIB 21 LEFT WING AND INSTALLED A REPAIR IAW SRM 57-20-07 AND WILL BE RELEASED AT THE END OF THE CHECK.
